International Journal of Multidisciplinary Research and Development

E- ISSN: 2349-4182
P- ISSN: 2349-5979

Vol. 1, Issue 2 (2014)

Fractional free electron laser equation and generalized Mittag-Leffler function

Author(s): Manoj Sharma
Abstract: In this decade fractional free electron laser (FEL) equation are studied due to their utility and importance in mathematical physics, The aim of present paper is to find the solution of generalized fractional order free electron laser (FEL) equation, using Generalized Mittag-Leffler function which is recently given by Salim and Faraj [13] .The results obtained here is moderately universal in nature. Special cases, relating to the exponential function is also considered.
Pages: 118-120  |  838 Views  227 Downloads
library subscription